MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER SEPTAL OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER

ABBOTT MEDICAL AMPLATZER SEPTAL OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER
Catalog Number 9-ASD-012
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2024, a 12mm amplatzer septal occluder was chosen for a procedure using a 7f amplatzer trevisio intravascular delivery system.The sizing of the was defect was 11mm measured by echocardiogram.During procedure, the device was implanted after one recapture.Couple of minutes after the procedure, the device was migrated due to being too small.There was no allegation against the sizing of the device.The device was removed via transcatheter snare.A new 14mm amplatzer septal occluder was implanted.The patient remained hemodynamically stable throughout the procedure.There was no delay in the procedure.The patient was reported discharged.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of device migration was reported.The device was returned to abbott for analysis and the investigation confirmed the device met functional and dimensional specifications.Information from field indicated that the device migration was believed to be due to device being too small.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications at the time of commercialization.The cause of the reported incident could be due to wrong size device used.There was no allegation against the sizing of the device.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
AMPLATZER SEPTAL OCCLUDER
Common Device Name
TRANSCATHETER SEPTAL OCCLUDER
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key19068057
Report Number2135147-2024-01605
Device Sequence Number17342986
Product Code MLV
UDI-Device Identifier00811806010090
UDI-Public(01)00811806010090(17)260228(10)7868746
Combination Product (Y/N)N
PMA/510(K) Number
P000039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number9-ASD-012
Device Lot Number7868746
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/18/2024
Initial Report FDA Received Date04/08/2024
Supplement Report FDA Received Date04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMPLATZER TREVISIO INTRAVASCULAR DS, 9-ATV7F45/80
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient SexFemale